# SDR 9514959973

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9337
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Ind/Trans
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, LEFT ENGINE EPR WAS FROZEN AT 1.6 TO 1.7.  ABORTED TAKEOFF AND RETURNED TO GATE.  REPLACED LEFT ENGINE EPR INDICATOR AND TRANSMITTER.  OPERATIONAL CHECK OK ON ENGINE RUN AND AIRCRAFT RETURNED TO SERVICE.
